Oscillation theorems for certain higher order nonlinear functional differential equations
Agarwal Ravi P., Grace Said R., Wong Patricia J.Y.
Applicable Analysis and Discrete Mathematics, 2008 2(1):1-30
Details  Cross Ref cited by(1)  Full text ( 243 KB)  DOI:10.2298/AADM0801001A
Solvability of a class of two-point boundary value problems for nonlinear second-order difference equations
Liu Yuji
Applicable Analysis and Discrete Mathematics, 2008 2(1):31-37
Details  Full text ( 126 KB)  DOI:10.2298/AADM0801031L
A Markov-binomial distribution
Omey E., Santos J., Van Gulck S.
Applicable Analysis and Discrete Mathematics, 2008 2(1):38-50
Details  Cross Ref cited by(2)  Full text ( 169 KB)  DOI:10.2298/AADM0801038O
A remark on a sum involving the prime counting function
Hassani M., Moshtagh H.
Applicable Analysis and Discrete Mathematics, 2008 2(1):51-55
Details  Full text ( 104 KB)  DOI:10.2298/AADM0801051H
Some more identities involving rational sums
Sofo Anthony
Applicable Analysis and Discrete Mathematics, 2008 2(1):56-64
Details  Cross Ref cited by(10)  Full text ( 121 KB)  DOI:10.2298/AADM0801056S
Identities involving rational sums by inversion and partial fraction decomposition
Prodinger Helmut
Applicable Analysis and Discrete Mathematics, 2008 2(1):65-68
Details  Cross Ref cited by(3)  Full text ( 86 KB)  DOI:10.2298/AADM0801065P
Level generating trees and proper Riordan arrays
Baccherini D., Merlini D., Sprugnoli R.
Applicable Analysis and Discrete Mathematics, 2008 2(1):69-91
Details  Cross Ref cited by(1)  Full text ( 237 KB)  DOI:10.2298/AADM0801069B
Bounds on the first nonzero eigenvalue for self-adjoint boundary value problems on networks
Bendito E., Carmona A., Encinas A.M., Gesto J.M.
Applicable Analysis and Discrete Mathematics, 2008 2(1):92-106
Details  Cross Ref cited by(1)  Full text ( 193 KB)  DOI:10.2298/AADM0801092B
Score sets in oriented graphs
Pirzada S., Naikoo T.A.
Applicable Analysis and Discrete Mathematics, 2008 2(1):107-113
Details  Full text ( 124 KB)  DOI:10.2298/AADM0801107P
A note on signed degree sets in signed bipartite graphs
Pirzada S., Naikoo T.A., Dar F.A.
Applicable Analysis and Discrete Mathematics, 2008 2(1):114-117
Details  Full text ( 96 KB)  DOI:10.2298/AADM0801114P
Energy of a graph is never the square root of an odd integer
Pirzada S., Gutman I.
Applicable Analysis and Discrete Mathematics, 2008 2(1):118-121
Details  Cross Ref cited by(2)  Full text ( 90 KB)  DOI:10.2298/AADM0801118P